MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066803
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on (b)(6) 2017 which performed as expected.The immucor laboratory also tested returned blood sample from the customer site which yielded an unexpected negative outcome, thereby reproducing the customer issue.An immucor field service engineer (fse) previously visited the customer site to assess the testing instrument on (b)(6) 2017.The instrument was only being used for training and validation purposes prior to that date.There was no remote electronic access to the instrument so immucor technical support assessed the testing in question with a faxed report copy.
 
Event or Problem Description
On (b)(6) 2017, an immucor employee at a (b)(4) customer site reported on behalf of the customer site an unexpected negative antibody validation outcomes when using capture-r ready-screen (3) with a galileo neo instrument, when tested on (b)(6) 2017.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7160559
Report Number1034569-2018-00004
Device Sequence Number19298726
Product Code KSZ
UDI-Device Identifier10888234001416
UDI-Public10888234001416
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date02/06/2018
Device Catalogue Number0066803
Device Lot NumberR925
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR